Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 14, 2012, 2:06 PM EDT for Chattahoochee County, Muscogee County, Georgia. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2012, 2:06 PM EDT (18:06 UTC)
- Expired
- Jun 14, 2012, 3:00 PM EDT
- In force
- 54 min
- Issued by
- NWS Atlanta, GA
Counties Chattahoochee County, GA, Muscogee County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.1 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1971 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
221
WWUS82 KFFC 141806
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EDT THU JUN 14 2012
GAZ078-089-090-141900-
206 PM EDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 300 PM EDT...
AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MIDLAND TO NORTH FORT BENNING. THE LINE OF
THUNDERSTORMS WAS MOVING WEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 300 PM
EDT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3266 8510 3268 8510 3267 8474 3253 8468
3252 8469 3252 8467 3230 8467 3228 8492
3232 8501 3243 8497 3246 8501 3252 8501
3264 8511
TIME...MOT...LOC 1806Z 031DEG 1KT 3256 8482 3246 8469
3241 8481
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 14, 7:08 AM EDT, 6 hours 58 minutes earlier.
Area forecast discussion, Jun 14, 7:08 AM EDT, 6 hours 58 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 708 AM EDT THU JUN 14 2012 .PREV DISCUSSION... /ISSUED 412 AM EDT THU JUN 14 2012/ SHORT TERM /TODAY THROUGH FRIDAY/... WEAK FRONT OVER S GA APPEARS TO BE DRIFTING S WITH SURFACE HIGH PRESSURE MOVING TO THE EASTERN SEABOARD TODAY. GFS/NAM PRODUCING SIGNIFICANT MLCAPE OVER FAVORING THE WEST SIDE OF THE CWA. GFS INDICATING 800-1600 MLCAPE AND THE NAM MUCH HIGHER. GIVEN THIS HAVE FAVORED FOR ISOLATED TO SCATTERED SHOWERS AND STORMS FOR ALL BUT SOME EASTERN COUNTIES FOR LATE AFTERNOON AND EVENING...THINKING IS WILL TAKE ALL THE HEATING OF THE DAY TO FIRE OFF. AS FAR AS POPS GO HAVE LEANED TOWARD THE NAM AS THE GFS HAS NO POPS. CONVECTIVE ACTIVITY SHOULD EVENTUALLY DIMINISH DURING THE LATE EVENING. WITH HIGH PRESSURE NOSED DOWN THE APPALACHIANS ON FRIDAY THE AIRMASS WILL BE MORE STABLE. THE PLACE OF CONCERN WILL BE THE FAR N AND W WHEN SOME INSTABILITY COULD DEVELOP AND DEVELOP ISOLATED CONVECTION. FOR NOW WILL LEAVE SIGNIFICANT POPS OUT OF THE FORECAST ON FRIDAY. FORECAST HIGH TEMPERATURES RUNNING NEAR TO SLIGHTLY ABOVE NORMAL TODAY AND 2-4 DEGREES BELOW NORMAL ON FRIDAY. FORECAST LOW TEMPERATURES RUNNING NEAR NORMAL FOR TONIGHT. OVERALL CONFIDENCE IS MEDIUM. BDL LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... UPPER RIDGE BUILDING NORTHEASTWARD THROUGH THE WEEKEND. A GENERALLY DRY NORTHERLY FLOW ALOFT SHOULD DOMINATE OUR AREA. AN INCREASE IN MOISTURE ALONG THE APPALACHIANS IS INDICATED MAINLY BY THE GFS FOR LATE SUNDAY INTO MONDAY NIGHT. HAVE INCLUDED A SLIGHT CHANCE FOR THE AREA NORTH OF ATLANTA TO ATHENS DURING THAT TIME. OTHERWISE THE UPPER RIDGE DOMINATES THE SOUTHEAST THROUGH THE PERIOD WITH THE UPPER TROUGH REMAINING OFF THE EAST COAST. HAVE KEPT IT DRY FROM TUESDAY THROUGH WEDNESDAY. LOOKS LIKE A WARMING TREND AS RIDGE ALOFT BUILDS EASTWARD. 41 && .AVIATION... 12Z UPDATE... MAIN CONCERN WILL BE THE POTENTIAL FOR STRONG ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP MAINLY LATE DAY AND EVENING. OTHERWISE CU CEILINGS DEVELOPING MOST LOCATIONS 4500-6000 FT. SURFACE WINDS MAINLY EAST OR ESE UP TO 10 KTS. BDL //ATL CONFIDENCE...12Z UPDATE... HIGH CONFIDENCE FOR VFR CONDITIONS AND WINDS. MEDIUM CONFIDENCE FOR TIMING OF THUNDERSTORMS. LOW CONFIDENCE FOR IMPACTS OF THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 88 65 84 61 / 10 10 5 5 ATLANTA 88 67 84 62 / 30 30 5 5 BLAIRSVILLE 81 61 79 58 / 30 20 10 5 CARTERSVILLE 89 65 84 59 / 30 20 5 5 COLUMBUS 92 69 87 64 / 30 30 10 5 GAINESVILLE 85 66 82 62 / 20 20 5 5 MACON 92 66 88 61 / 20 20 5 5 ROME 90 66 86 60 / 20 10 10 5 PEACHTREE CITY 89 66 84 58 / 30 30 5 5 VIDALIA 91 70 87 65 / 20 10 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....41 AVIATION...BDL
Hazardous weather outlook, Jun 14, 11:18 AM EDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1118 AM EDT THU JUN 14 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-151200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1118 AM EDT THU JUN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS EXPECTED...WITH ISOLATED SEVERE STORMS POSSIBLE. .SYNOPSIS... A MOIST AND UNSTABLE AIR MASS REMAINS OVER MUCH OF NORTH AND CENTRAL GEORGIA. HOWEVER HIGH PRESSURE WITH DRIER AND MORE STABLE AIR WILL PUSH INTO EAST CENTRAL GEORGIA TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH THUNDERSTORMS THAT DEVELOP WILL BE STRONG WINDS...LARGE HAIL...LOCALLY HEAVY RAIN AND OCCASIONAL LIGHTNING. THE MOST FAVORED TIME FOR DEVELOPMENT WILL BE THIS AFTERNOON AND EVENING...HOWEVER ISOLATED STORMS COULD DEVELOP THIS MORNING. .DISCUSSION... A MOIST AND UNSTABLE AIR MASS REMAINS IN PLACE ACROSS NORTH AND CENTRAL GEORGIA. DAYTIME HEATING COMBINED WITH NEAR 1600 CAPE THIS AFTERNOON IS EXPECTED TO PRODUCE SCATTERED THUNDERSTORMS...A FEW POSSIBLY SEVERE. THE MOST FAVORED AREA FOR DEVELOPMENT WOULD BE THE NORTHERN AND WESTERN SIDE OF THE FORECAST AREA AS THE DAY PROGRESSES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE NORTH SUNDAY NIGHT THROUGH MONDAY NIGHT. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jun 14, 8:34 AM EDT, 5 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
834 AM EDT THU JUN 14 2012
GAZ082-141300-
834 AM EDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN BIBB COUNTY UNTIL 900 AM EDT...
AT 828 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRANKLINTON...MOVING WEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
BIBB COUNTY THROUGH 900 AM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FRANKLINTON...WESLEYAN...MIDDLE GEORGIA REGIONAL
AIRPORT...ARKWRIGHT...CROSS KEYS...SKIPPERTON...RUTLAND...PAYNE CITY
AND MACON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3270 8374 3273 8379 3289 8376 3295 8373
3295 8370 3292 8370 3289 8365 3289 8360
3287 8358 3287 8357 3282 8349 3274 8357
3274 8360 3266 8361
TIME...MOT...LOC 1234Z 103DEG 4KT 3276 8358Special weather statement, Jun 14, 8:35 AM EDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 AM EDT THU JUN 14 2012
GAZ027-141315-
835 AM EDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN MADISON COUNTY
UNTIL 915 AM EDT...
AT 830 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DANIELSVILLE...MOVING SOUTH AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS MADISON COUNTY THROUGH 915 AM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE POCATALIGO...ILA...DANIELSVILLE...SANFORD...
DIAMOND HILL...NEESE...HULL...COLBERT AND COMER. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3423 8312 3404 8312 3404 8316 3400 8322
3401 8323 3400 8326 3405 8338 3410 8337
3412 8335 3414 8336 3425 8334
TIME...MOT...LOC 1235Z 002DEG 6KT 3415 8324Special weather statement, Jun 14, 9:26 AM EDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
926 AM EDT THU JUN 14 2012
GAZ025-035>037-141400-
926 AM EDT THU JUN 14 2012
AT 925 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ARCADE...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
OCONEE...BARROW...CLARKE AND JACKSON COUNTIES THROUGH 1000 AM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ARCADE...WESTGATE
PARK...OCONEE HEIGHTS...EASTVILLE...BOGART...STATHAM AND BEAR CREEK
RESERVOIR. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3410 8343 3384 8341 3385 8357 3388 8359
3389 8362 3391 8364 3390 8365 3391 8368
3391 8370 3411 8367
TIME...MOT...LOC 1326Z 002DEG 6KT 3405 8355Special weather statement, Jun 14, 12:51 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1251 PM EDT THU JUN 14 2012
GAZ052-141730-
1251 PM EDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN HEARD COUNTY UNTIL 130 PM EDT...
AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CENTRALHATCHEE...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
HEARD COUNTY THROUGH 130 PM EDT. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3343 8527 3342 8522 3343 8502 3336 8499
3332 8498 3319 8522 3329 8528 3332 8528
3340 8530 3343 8530
TIME...MOT...LOC 1651Z 062DEG 4KT 3338 8510Special weather statement, Jun 14, 1:23 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 123 PM EDT THU JUN 14 2012 GAZ052-141830- 123 PM EDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN HEARD COUNTY UNTIL 230 PM EDT... AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FROLONA THE THUNDERSTORM WAS NEARLY STATIONARY. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS HEARD COUNTY THROUGH 230 PM EDT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3325 8497 3319 8524 3340 8529 3341 8502 TIME...MOT...LOC 1723Z 040DEG 2KT 3332 8517
Special weather statement, Jun 14, 2:06 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
206 PM EDT THU JUN 14 2012
GAZ078-089-090-141900-
206 PM EDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 300 PM EDT...
AT 201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MIDLAND TO NORTH FORT BENNING. THE LINE OF
THUNDERSTORMS WAS MOVING WEST AT 5 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 300 PM
EDT. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3266 8510 3268 8510 3267 8474 3253 8468
3252 8469 3252 8467 3230 8467 3228 8492
3232 8501 3243 8497 3246 8501 3252 8501
3264 8511
TIME...MOT...LOC 1806Z 031DEG 1KT 3256 8482 3246 8469
3241 8481The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 8:06 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette | 39 min |
| Jun 13, 8:16 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fulton | 44 min |
| Jun 13, 8:20 PM EDT | Special Weather Statement | FFC | Lumpkin | 55 min |
| Jun 13, 8:32 PM EDT | Special Weather Statement | FFC | Clayton, Fulton | 58 min |
| Jun 13, 8:42 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 48 min |
| Jun 13, 8:49 PM EDT | Flash Flood Warning | FFC | Clayton, Fulton | 6 hr |
| Jun 13, 9:02 PM EDT | Flash Flood Warning | FFC | Cobb, Fulton | 6 hr |
| Jun 13, 9:06 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 13, 9:31 PM EDT | Flash Flood Warning | FFC | DeKalb | 80 min |
| Jun 13, 9:31 PM EDT | Special Weather Statement | FFC | Fulton | 44 min |
| Jun 13, 10:13 PM EDT | Special Weather Statement | FFC | Emanuel | 62 min |
| Jun 14, 1:20 AM EDT | Special Weather Statement | FFC | Sumter | 25 min |
| Jun 14, 1:26 AM EDT | Special Weather Statement | FFC | Douglas, Fulton | 34 min |
| Jun 14, 4:44 AM EDT | Special Weather Statement | FFC | Towns | 31 min |
| Jun 14, 7:50 AM EDT | Special Weather Statement | FFC | Banks | 25 min |
| Jun 14, 8:34 AM EDT | Special Weather Statement | FFC | Banks, Jackson | 41 min |
| Jun 14, 8:35 AM EDT | Special Weather Statement | FFC | Madison | 40 min |
| Jun 14, 9:26 AM EDT | Special Weather Statement | FFC | Barrow | 34 min |
| Jun 14, 12:51 PM EDT | Special Weather Statement | FFC | Heard | 39 min |
| Jun 14, 1:23 PM EDT | Special Weather Statement | FFC | Heard | 67 min |
| Jun 14, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 52 min |
| Jun 14, 2:25 PM EDT | Special Weather Statement | FFC | Polk | 50 min |
| Jun 14, 3:02 PM EDT | Special Weather Statement | FFC | Stewart | 43 min |
| Jun 14, 3:26 PM EDT | Special Weather Statement | FFC | Troup | 49 min |
| Jun 14, 4:11 PM EDT | Special Weather Statement | FFC | Harris, Talbot | 34 min |
| Jun 14, 4:24 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jun 14, 4:28 PM EDT | Special Weather Statement | FFC | Marion, Schley, Sumter, Webster | 47 min |
| Jun 14, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Schley, Stewart, Sumter, Webster | 51 min |
| Jun 14, 5:17 PM EDT | Special Weather Statement | FFC | Stewart | 28 min |
| Jun 14, 5:18 PM EDT | Special Weather Statement | FFC | Harris | 42 min |
| Jun 14, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Stewart | 40 min |
| Jun 14, 5:40 PM EDT | Special Weather Statement | FFC | Schley | 35 min |
| Jun 14, 5:57 PM EDT | Special Weather Statement | FFC | Chattahoochee | 33 min |
| Jun 14, 6:11 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 49 min |
| Jun 14, 7:28 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 47 min |
| Jun 14, 7:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Macon, Peach | 41 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.